Academic Journal
High accuracy numerical methods for solving high order functional differential equations
| Τίτλος: | High accuracy numerical methods for solving high order functional differential equations |
|---|---|
| Συγγραφείς: | A, Dang QuangAff1, Aff2, Long, Dang QuangAff3, IDs11075025021938_cor1, Quang, Vu VinhAff2 |
| Πηγή: | Numerical Algorithms. 102(4):2185-2205 |
| Βάση Δεδομένων: | Springer Nature Journals |
| ISSN: | 10171398 15729265 |
|---|---|
| DOI: | 10.1007/s11075-025-02193-8 |